# SDR 2003UALA00395

- Difficulty date: April 26, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 41,482 hours, 12,309 cycles
- Engine: Pwa PW2037
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED LT HI-STG LIGHT AND EICAS MSG. REPLACED HI PRESSURE CONTROLLER AND HPSOV.  CONTROLLER OVERPRESUURE SWITCH MALFUNCTIONED. HPSOV HAD NFF.
